# SDR SWIA2020021148425

- Difficulty date: February 3, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LWR HINGE ON THE PAX DOOR STOW PANEL IS CRACKED AT MULTIPLE LOCATIONS (MARKED).   (C-CHECK) RO 2/07/2020   REMOVED AND REPLACED HINGE AND SOLID FASTENERS, REF CRJ700 SRM. LOCATED AND DRILLED, DEBURRED NEW HINGE. REF CRJ700 SRM
